# SDR MASA2014062202184

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 3,153 hours, 2,484 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 FAN VIBRATION AT 4.8 ENGINE SHUTDOWN, DIVERSION, EMERGENCY DECLARED.  MX PERFORMED FAN BLADE VISUAL INSPECTION, CHECKED BLADES FOR STICKING & PERFORMED POWER RUNS AT MULTIPLE POWER SETTINGS, NO DEFECTS WERE FOUND.
